# SDR F3LA2009031100041

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 17,444 hours, 8,460 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043AA03
- Part serial: C13043031058
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE BOARDING PROCESS, BOTH PILOTS DETECTED ELECTRONIC OVERHEAT ODOR.  MAINTENANCE PERFORMED TROUBLESHOOTING USING REFERENCE TSM 24-00-00-810-823, ELECTRICAL BURNING SMELL OR FUMES FOUND IN THE CABIN, COCKPIT, CARGO, OR AVIONICS COMPARTMENT AND IDENTIFIED THE SMOKE ODOR COMING FROM THE NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTER.  MAINTENANCE REMOVED AND REPLACED THE FLT MANAGEMENT GUIDANCE COMPUTER AND PERFORMED OPERATIONAL TEST, REFERENCE AMM 22-83-34 PB 401.
